Advertisement

loader

Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Codeine and gallbladder pain

(2 Posts)
SummatAnNowt Wed 15-Oct-08 16:29:08

I have dihydrocodeine for my gallbladder pain that I was prescribed a couple of months ago and it works really well. But after last week when I had to take some and today after about 3 hours I've started feeling nauseous and it lasts for hours, 7 hours so far today. 13 hours last week.

Do I live with it or go back for something else? What else could they give me?

I don't like taking tablets at the best of times and what if something else had worse side effects...

SummatAnNowt Wed 15-Oct-08 16:29:50

Before this I just had nausea for the last 1/2hour as it wore off.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now